# SDR DALA2023061604906

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 54,910 hours, 39,021 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, A

## Discrepancy

SHIP 9547 -ATB/GEAR/DE- THE FLIGHT CREW RETURNED THE AIRCRAFT TO ATL FOLLOWING A "RIGHT GEAR DOOR OPEN" INDICATION AND A "RIGHT GEAR UNSAFE" LIGHT ON CLIMB OUT. AN EMERGENCY WAS DECLARED BY THE CREW. THE GEAR POSITION SHOWED GOOD DOWN AND LOCKED INDICATIONS AND THE LANDING AND TAXI TO THE GATE WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED LOOSE AND MISSING HARDWARE ON THE RIGHT GEAR DOOR UP LOCK MECHANISM AND PERFORMED A SUCCESSFUL GEAR EXTENSION AND RETRACTION. (LP #9963368)
